LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » can one get a UTI while on abx?

 - UBBFriend: Email this page to someone!    
Author Topic: can one get a UTI while on abx?
sometimesdilly
Frequent Contributor (1K+ posts)
Member # 9982

Icon 1 posted      Profile for sometimesdilly     Send New Private Message       Edit/Delete Post   Reply With Quote 
it seems to me I've seen posts that bladder infection ARE possible while on abx, but I can't
find them again in search.

I've had pretty severe addominal pain non-stop for the past several days. No nausea or vomiting, just stabbing pain, and the feeling of havign to pee have to pee more than usual thing, which sure reminds me of the UTI's I've had since lyme.

Saw my duck PC this AM and she said nope, it sure would be extremely unlikely to get a UTI while on so much mino. She expects labs to come back neg for infection, and plans on sending me to a GYN.

Does any of this sound famiiar to anyoen?

THanks for any help-

Dilly

Posts: 2505 | From lost in the maze | Registered: Aug 2006  |  IP: Logged | Report this post to a Moderator
pamyla
Member
Member # 8575

Icon 1 posted      Profile for pamyla     Send New Private Message       Edit/Delete Post   Reply With Quote 
I ended up with a UTI after being on biaxin for months. I had to add in clindamycin to get rid of that. I didn't really have any symptoms either except for a soreness on my left side.

Hope you get some answers,
Pam

Posts: 60 | From Northern Va | Registered: Jan 2006  |  IP: Logged | Report this post to a Moderator
Aniek
Frequent Contributor (1K+ posts)
Member # 5374

Icon 1 posted      Profile for Aniek     Send New Private Message       Edit/Delete Post   Reply With Quote 
You can get a UTI if it is a bacteria that is resistant to the antibiotic you are on. My first UTI ever was resistant to the antibiotic they gave me. It just kept getting worse until I switched antibiotics.

But your symptoms could also be caused by yeast or general Lyme.

--------------------
"When there is pain, there are no words." - Toni Morrison

Posts: 4711 | From Washington, DC | Registered: Mar 2004  |  IP: Logged | Report this post to a Moderator
sometimesdilly
Frequent Contributor (1K+ posts)
Member # 9982

Icon 1 posted      Profile for sometimesdilly     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thanks for replies, Pamyla and Aniek.

Its certainly a striaght forward thing if labs come back showing UTI.

Since all that has happened in my body since Lyme has been anything but straightfoward, I'm not going to be surprised if the test comes back neg.
And if it is neg, I don't want to go on a wild goose chase to the GYN and then all over the place after the GYN can't find anything. Been there, done that.

I've thought yeast too, Aniek, but how likely is that if I didn't show any signs of yeast (that I'm aware of) a month ago, and since then have kept to a yeast elim diet and added not just xtra strong probiotics, but Nyastatin as well?

I suspect this is a Lyme 101 question, but oh well, yep, I'm still new to this school...

Dilly

Posts: 2505 | From lost in the maze | Registered: Aug 2006  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Yes, you can! Or maybe you now have IC??

www.ic-network.com
www.ichelp.org

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95725 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
TerryK
Frequent Contributor (5K+ posts)
Member # 8552

Icon 1 posted      Profile for TerryK     Send New Private Message       Edit/Delete Post   Reply With Quote 
In addition to what others have said, I would add that candida overgrowth can cause my bladder to hurt much worse and abx can certainly cause candida overgrowth.
Terry

Posts: 6282 | From Oregon | Registered: Jan 2006  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.